# SDR SWAA2022050389882

- Difficulty date: March 30, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 66,803 hours, 39,311 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STUB FRAME BST 303.9 AT LEVEL OF STRINGER 9RH FORWARD GALLEY DOOR SURROUND STRUCTURE 2022-165270 / [01] REPLACED STUB FRAME LOCATED ON BS 303.9 AT LEVEL OF STRINGER 9 RH FORWARD GALLEY DOOR IAW SRM B737-700 51-40-02 AND DRAWING 141A8370 REV D SEE INDIVIDUAL SIGNOFFS BELOW;[02] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
